Alert archive / Nevada / Red Flag Warnings in 2007
Red Flag Warning 4, NWS Reno, NV
NWS Reno, NV issued this red flag warning at Jun 20, 2007, 3:20 PM PDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 20, 2007, 3:20 PM PDT (22:20 UTC)
- Expired
- Jun 20, 2007, 9:00 PM PDT
- In force
- 6 hr
- Issued by
- NWS Reno, NV
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KREV 202220 RFWREV RED FLAG WARNING NATIONAL WEATHER SERVICE RENO NV 320 PM PDT WED JUN 20 2007 NVZ450-210400- /O.NEW.KREV.FW.W.0004.070620T2220Z-070621T0400Z/ /O.NEW.KREV.FW.A.0004.070622T1900Z-070623T0500Z/ /O.NEW.KREV.FW.A.0005.070623T1700Z-070624T0500Z/ WESTERN NEVADA SIERRA FRONT- 320 PM PDT WED JUN 20 2007 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 9 PM PDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. IN ADDITION...A FIRE WEATHER WATCH HAS BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. SOUTHWEST WINDS OF 15 TO 20 MPH WITH GUSTS TO 35 MPH WILL CONTINUE ACROSS THE SIERRA FRONT OF WESTERN NEVADA THIS EVENING. THE STRONGEST WINDS ARE EXPECTED NEAR AND WEST OF HIGHWAY 395. IN ADDITION...RELATIVE HUMIDITY WILL REMAIN NEAR 10% THROUGH 8 PM. THE WINDS WILL BEGIN TO DIMINISH AROUND SUNSET AND HUMIDITY WILL RISE AT THAT TIME. FOR FRIDAY AND SATURDAY...STRONG WINDS ARE EXPECTED AGAIN. WEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE BOTH FRIDAY AND SATURDAY AFTERNOON AND EVENING WITH THE STRONGEST GUSTS LIKELY ON SATURDAY. AFTERNOON HUMIDITY WILL REMAIN NEAR 10% AFTER POOR OVERNIGHT RECOVERY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS WILL OCCUR. $$ CAZ270-271-273-278-NVZ458-210400- /O.NEW.KREV.FW.A.0004.070622T1900Z-070623T0500Z/ /O.NEW.KREV.FW.A.0005.070623T1700Z-070624T0500Z/ SURPRISE VALLEY CALIFORNIA-WESTERN LASSEN-EASTERN PLUMAS- EASTERN SIERRA-EASTERN NEVADA COUNTIES-MONO- EASTERN ALPINE COUNTIES-EASTERN LASSEN COUNTY- NORTHERN WASHOE COUNTY- 320 PM PDT WED JUN 20 2007 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE ACROSS NORTHEAST CALIFORNIA...NORTHWEST NEVADA AND MONO COUNTY ON FRIDAY AND SATURDAY. WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE BOTH AFTERNOONS WITH THE STRONGEST WINDS OVER THE DESERT AREAS. IN ADDITION...RELATIVE HUMIDITY WILL DROP TO 10 TO 15 PERCENT DURING THE AFTERNOONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAZ272-210400- /O.NEW.KREV.FW.A.0004.070622T1900Z-070623T0300Z/ /O.NEW.KREV.FW.A.0005.070623T1700Z-070624T0300Z/ GREATER LAKE TAHOE AREA- 320 PM PDT WED JUN 20 2007 ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE ACROSS THE LAKE TAHOE BASIN ON FRIDAY AND SATURDAY. WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE BOTH AFTERNOONS WITH THE STRONGEST WINDS EXPECTED SATURDAY AFTERNOON. IN ADDITION...RELATIVE HUMIDITY WILL DROP TO NEAR 15 PERCENT DURING THE AFTERNOONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ453-459-210400- /O.NEW.KREV.FW.A.0005.070623T1700Z-070624T0500Z/ WEST CENTRAL NEVADA BASIN AND RANGE- MINERAL AND SOUTHERN LYON COUNTIES- 320 PM PDT WED JUN 20 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. WINDS ARE EXPECTED TO INCREASE SATURDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES THE AREA. WEST TO SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. IN ADDITION...RELATIVE HUMIDITY WILL DROP BELOW 10 PERCENT IN THE AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ HTTP://WEATHER.GOV/RENO/FIRE
1 follow-up statement
000 WWUS85 KREV 210342 RFWREV RED FLAG WARNING NATIONAL WEATHER SERVICE RENO NV 842 PM PDT WED JUN 20 2007 NVZ450-211400- /O.EXP.KREV.FW.W.0004.000000T0000Z-070621T0400Z/ /O.CON.KREV.FW.A.0004.070622T1900Z-070623T0500Z/ /O.CON.KREV.FW.A.0005.070623T1700Z-070624T0500Z/ WESTERN NEVADA SIERRA FRONT- 842 PM PDT WED JUN 20 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. FOR FRIDAY AND SATURDAY...STRONG WINDS ARE EXPECTED AGAIN. WEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE BOTH FRIDAY AND SATURDAY AFTERNOON AND EVENING WITH THE STRONGEST GUSTS LIKELY ON SATURDAY. AFTERNOON HUMIDITY WILL REMAIN NEAR 10% AFTER POOR OVERNIGHT RECOVERY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAZ270-271-273-278-NVZ458-211400- /O.CON.KREV.FW.A.0004.070622T1900Z-070623T0500Z/ /O.CON.KREV.FW.A.0005.070623T1700Z-070624T0500Z/ SURPRISE VALLEY CALIFORNIA-WESTERN LASSEN-EASTERN PLUMAS- EASTERN SIERRA-EASTERN NEVADA COUNTIES-MONO- EASTERN ALPINE COUNTIES-EASTERN LASSEN COUNTY- NORTHERN WASHOE COUNTY- 842 PM PDT WED JUN 20 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE ACROSS NORTHEAST CALIFORNIA...NORTHWEST NEVADA AND MONO COUNTY ON FRIDAY AND SATURDAY. WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE BOTH AFTERNOONS WITH THE STRONGEST WINDS OVER THE DESERT AREAS. IN ADDITION...RELATIVE HUMIDITY WILL DROP TO 10 TO 15 PERCENT DURING THE AFTERNOONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ CAZ272-211400- /O.CON.KREV.FW.A.0004.070622T1900Z-070623T0300Z/ /O.CON.KREV.FW.A.0005.070623T1700Z-070624T0300Z/ GREATER LAKE TAHOE AREA- 842 PM PDT WED JUN 20 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. WEST TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE ACROSS THE LAKE TAHOE BASIN ON FRIDAY AND SATURDAY. WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE BOTH AFTERNOONS WITH THE STRONGEST WINDS EXPECTED SATURDAY AFTERNOON. IN ADDITION... RELATIVE HUMIDITY WILL DROP TO NEAR 15 PERCENT DURING THE AFTERNOONS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ NVZ453-459-211400- /O.CON.KREV.FW.A.0005.070623T1700Z-070624T0500Z/ WEST CENTRAL NEVADA BASIN AND RANGE- MINERAL AND SOUTHERN LYON COUNTIES- 842 PM PDT WED JUN 20 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. WINDS ARE EXPECTED TO INCREASE SATURDAY AFTERNOON AND EVENING AS A COLD FRONT APPROACHES THE AREA. WEST TO SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH ARE POSSIBLE SATURDAY AFTERNOON AND EVENING. IN ADDITION...RELATIVE HUMIDITY WILL DROP BELOW 10 PERCENT IN THE AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ HTTP://WEATHER.GOV/RENO/FIRE
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this red flag warning went out at Jun 20, 2:00 PM PDT, 1 hour 20 minutes earlier.
Area forecast discussion, Jun 20, 2:00 PM PDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
200 PM PDT WED JUN 20 2007
.SHORT TERM...
FORECAST STILL ON TRACK FOR SOUTHWEST FLOW ALOFT THURSDAY AND FRIDAY
BETWEEN THE UPPER LOW OFF OF THE BC COAST AND HIGH PRESSURE SOUTHERN
CONUS. AS LOW BEGINS TO MOVE EAST ON FRIDAY UPPER LEVEL WINDS
WILL INCREASE AS TROUGH BEGINS TO EDGE TOWARD THE WEST COAST. THIS
WILL RESULT IN CONTINUED WARM AND DRY BUT WINDY CONDITIONS ACROSS
THE AREA. SATURDAY A MODERATELY STRONG SHORTWAVE ROTATES AROUND THE
UPPER LOW INTO NORTHERN CA AND SKIRTS ACROSS NORTHWEST NV LATE
SATURDAY. THE COLD FRONT ASSOCIATED WITH TROUGH AND REINFORCED BY
SATURDAYS SHORTWAVE WILL PUSH INTO NORTHEAST CA AND FAR NORTHWEST NV
LATE IN THE DAY SATURDAY. AS THE SHORTWAVE PULLS OFF TO THE
NORTHEAST THE AREA IS UNDER MORE ZONAL FLOW...RESULTING IN AN
EAST-WEST ORIENTATION TO THE FRONT ROUGHLY NEAR OR A SVE-WMC LINE BY
EARLY SUNDAY.
MAIN FORECAST CONCERNS ARE WINDS WHICH WILL INCREASE FRIDAY AND MORE
SO ON SATURDAY. IN ADDITION TEMPERATURES ACROSS THE REGION SATURDAY
...DEPENDING ON TIMING OF THE FRONTAL PASSAGE... WILL DROP ANYWHERE
FROM 6-10 DEGREES FROM RENO-TAHOE NORTH TO 3 TO 6 DEGREES FROM
INTERSTATE 80 SOUTH. ADJUSTED SATURDAYS MAX TEMPERATURES TO REFLECT
THIS CHANGE.
SEE FIRE WEATHER DISCUSSION BELOW FOR DETAILS ON WINDS AND FIRE
WEATHER ISSUES.
.LONG TERM...SUNDAY THROUGH WEDNESDAY...
NO MAJOR CHANGES TO EXTENDED. MODELS CONTINUE TO SHOW AN UPPER LOW
MOVING THROUGH THE PACIFIC NW ON SUNDAY WITH THE STRONG RIDGE
EXTENDING FROM THE SWRN CONUS EAST TO THE SRN PLAINS. THE HEIGHT
AND PRESSURE GRADIENTS BETWEEN THESE TWO FEATURES WILL CAUSE STRONG
AND GUSTY WSWLY WINDS ACROSS THE KREV CWFA ON SUNDAY. ON MONDAY THE
UPPER LOW SHOULD BE OVER THE CANADIAN PRAIRIES WITH THE SWRN RIDGE
BUILDING BACK WEST INTO THE SWRN CONUS. THE PROGRESSIVE FLOW ACROSS
THE NRN TIER WILL CONTINUE ON TUES AS ANOTHER UPPER LOW APPROACHES
THE BRITISH COLUMBIA COAST. THIS DEEPENING LOW SHOULD HELP TO
AMPLIFIY THE SYNOPTIC PATTERN WITH UPPER LEVEL WINDS BACKING TO
SWLY. THE SWRN RIDGE WILL BE THE MAIN INFLUENCE OVER OUR WEATHER
THROUGH THE EXTENDED.
TEMPERATURES WILL CONTINUE ABOVE NORMAL WITH A GRADUAL WARMING TREND
SUNDAY THROUGH WEDNESDAY. AFTN TEMPS WILL BE AROUND 10 DEGREES
ABOVE NORMAL TUESDAY AND WEDNESDAY AS THE RIDGE OVER THE SRN PLAINS
BUILDS BACK TO THE WEST. SLY FLOW ON THE WEST SIDE OF THE RIDGE
WILL CONTRIBUTE TO INCREASING WAA. HIGH TEMPS TUESDAY AND WEDNESDAY
AFTNS SHOULD BE IN THE LWR TO MID 90S ACROSS WRN NEVADA AND IN THE
80 IN THE SIERRA. HAVE ALSO KEPT A SLIGHT CHANCE OF TSTMS OVER ERN
MONO AND SRN MINERAL COUNTIES TUES AND WED AFTN AND EVENING WITH
MORE SLY FLOW OVER THE REGION AND THE HIGH SURFACE TEMPERATURES
CONTRIBUTING TO SUBSTANTIAL LLVL INSTABILITY. OHARA
&&
.AVIATION...
VFR CONDITIONS WILL CONTINUE THROUGH THURSDAY. GUSTY WSWLY WINDS
CAN BE EXPECTED THIS AFTN AND EVENING AND AGAIN THURSDAY AFTN AND
EVENING. OHARA
&&
.FIRE WEATHER...
WINDS INCREASING ACROSS THE SIERRA FRONT AT THIS TIME. WINDS
EXPECTED TO REACH RED FLAG CRITERIA SHORTLY AS RIDGE WINDS AND SFC
GRADIENTS SUPPORT GUSTS AT LEAST AS STRONG AS YESTERDAY. WARNING
ALREADY OUT AND WILL BE CONTINUED THROUGH THIS EVENING. IN OTHER
AREAS EAST OF THE SIERRA...GUSTS WILL LOCALLY REACH CRITERIA LIKE
THE WALKER RIVER CANYON IN MONO COUNTY AND PERHAPS NEAR RAVENDALE IN
EASTERN LASSEN COUNTY. WILL CONTINUE TO MONITOR IN THE NEXT COUPLE
AREAS TO SEE IF THE CONDITIONS WILL BE MORE WIDESPREAD THAN EXPECTED
AND EXPAND RFW IF NECESSARY.
OTHERWISE...BIG STORY WILL BE STRONG WINDS FRIDAY AND SATURDAY AFTER
TOMORROWS RELATIVE LULL. LOCAL CRITICAL CONDITIONS ALONG THE SIERRA
FRONT LOOK POSSIBLE THU...BUT SHOULD BE THE LIGHTEST WIND DAY. BY
FRIDAY...MODELS IN BETTER AGREEMENT WITH TIMING OF THE FRONT...AND
SFC GRADIENT WILL REMAIN STRONG WEST TO EAST. IN ADDITION...WARM
TEMPS FRI WILL RESULT IN A GOOD THERMAL GRADIENT WITH H7 WINDS
15-20KTS. SHOULD BE EASY TO REACH CRITERIA IN THE SIERRA AND NORTH
OF HIGHWAY 50 ALONG THE SIERRA FRONT. WILL ISSUE A WATCH AND ONLY
LEAVE OUT ZONES 453/459 BUT THEY WILL BE CLOSE. 271 IS A WILD CARD
AS TIMBER AREAS ARE HARD TO REACH CRITERIA...BUT BECAUSE IT WILL BE
A FAIRLY BIG EVENT...WILL ISSUE THE WATCH TOO.
SATURDAY LOOKS TO BE THE BIGGEST DAY FOR WINDS AND WILL BLANKET THE
ENTIRE AREA WITH A WATCH. AREAS SOUTH OF I-80 SHOULD WILL HAVE NO
ISSUES...BUT AREAS TO THE NORTH MAY NOT SEE HUMIDITY DROP BELOW 20%.
HOWEVER...WINDS WILL BE BLOWING HARD EVERYWHERE WITH GUSTS TO 45 MPH
POSSIBLE AS H7 WINDS ARE NEAR 30 KTS WITH H5 WINDS OF 50+. BELIEVE
THE WATCH IS WARRANTED AND MAY NOT NEED AS LOW RH IF WINDS WILL BE
THAT STRONG. WALLMANN
&&
.REV WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR NVZ450-458.
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR NVZ450-453-458-459.
RED FLAG WARNING UNTIL 9 PM PDT THIS EVENING FOR NVZ450.
CA...FIRE WEATHER WATCH FROM FRIDAY AFTERNOON THROUGH FRIDAY EVENING
FOR CAZ270-271-272-273-278.
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR CAZ270-271-272-273-278.
&&
HTTP://WEATHER.GOV/RENOThe office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 20, 3:20 PM PDT | Fire Weather Watch | REV | Washoe | 40 hr |
| Jun 20, 3:20 PM PDT | Fire Weather Watch | REV | Washoe | 49 hr |
Nearby
Red Flag Warnings in Nevada, 2007Every red flag warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.